# SDR SWI2025F01455

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 26,178 hours, 15,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REPAIR (ETD) TO DAMAGE (PUNCTURE) BETWEEN FRAME 93 AND FRAME 94 AND STRG 23RH AND STRG 21RH FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS.  DAMAGE FOUND TO BE INSIDE 1 BAY AT LOCATION ABOVE.  DAMAGE IS ONLY TO SKIN OF AIRCRAFT.  DAMAGE DIMENSIONS ARE 2.123" LONG BY 1.733" WIDE.  DAMAGE HAS BEEN DETERMINED TO BE MAJOR REPAIR PER GMM 3-26. REFERENCE CP 31056519, FOR INITIAL WRITE UP. CP 31056557 FOR DAMAGE DETERMINATION.  (OPEN)
